# SDR USAA2009072791926

- Difficulty date: July 19, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM T-CAP AT BS 312, RBL 36 & RBL 8.  REPLACED FLOORBEAM T-CAP AT BS 312, RBL 38 & LBL 20 IAW B737 SRM 53-10-51.
